# SDR AALA2020040879005

- Difficulty date: April 6, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 8,703 hours, 3,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO LAS, AFTER T/O FAS HEARD LOUD POP AND VIBRATION AND WHISTLE FROM R-1 DOOR. DESCRIPTION FROM FAS  MADE IT SOUND LIKE SLIDE MAY HAVE BLOWN. FOUND EXT HANDLES OUT AFTER LANDING.UPON ARRIVAL FOUND L-1 EXIT DOOR HANDLE ASKEW RESEQUENCED L-1 DOOR HANDLE. INSPECTED L-1 DOOR HANDLE TENSION IAW AMM 52-11-00 AND INSPECTED L-1 SLIDE PACK IAW AMM 25-66-01. NO DEFECTS FOUND. PRESSURIZED A/C TO 4PSI IAW AMM 05-51-91.
